BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1998 >
Volume 24 Number 3-4 >

Please use this identifier to cite or link to this item:

Title: Integer Points Close to a Smooth Curve
Authors: Trifonov, Ognian
Keywords: Lattice Points
Elementary Methods In Number Theory
Issue Date: 1998
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 24, No 3-4, (1998), 319p-338p
Abstract: We review the existing estimates for the number of integer points close to a smooth curve and improve on some of these.
Description: ∗ This research is partially supported by the Bulgarian National Science Fund under contract MM-403/9
ISSN: 1310-6600
Appears in Collections:Volume 24 Number 3-4

Files in This Item:

File Description SizeFormat
sjm-vol24-num3-4-1998-p319-p338.pdf552.63 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License